# SDR QXEA200301535

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,822 hours, 6,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Part time: 5,822 hours, 6,736 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2399 - ON APPROACH THE NR 2 HYDRAULIC ISO VALVE CAUTION LIGHT ILLUMINATED.  THE NR 2 HYDRAULIC QUANTITY FELL TO 10-15 PERCENT.  AT NO TIME DID THE HYDRAULIC QUANTITY REACH ZERO.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LANDING GEAR RETRACT ACTUATOR LINE FOR THE LEFT MAIN LANDING GEAR WAS BROKE.  THE LINE WAS REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
